# SDR SCNA20250321079

- Difficulty date: March 21, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N816SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30637
- Aircraft time: 72,965 hours, 26,123 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCNA20250321079 DEFECT 712156 AC 816: EXIT PATH FLOOR LIGHTING IS LOOSE NEAR 2 DEF.   SECURED EXIT PATH FLOOR LIGHTING AT ROW 2 DEF REF AMM 35-27-31
